# SDR FDEA201211294201

- Difficulty date: November 29, 2012
- Submitted: December 10, 2012
- Operation: Air carrier
- Aircraft: N579FE
- Make and model: Doug MD-11F
- Aircraft serial: 48470
- Aircraft time: 65,254 hours, 13,965 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stop Fitting
- Part number: ABA71882
- Condition: Cracked
- Location: Door Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON REMOVAL OF R1 MED DUST COVER NR 3 DOOR BEAM AFT STOP FITTING FOUND CRACKED.  STOP FITTING REMOVED AND REPLACED AS PER SRM 51-31-01 REVISION 51 AND EA 1-5210-163538.  REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100 REVISION 115.
